# SDR SWIA200617103

- Difficulty date: July 9, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 9,563 hours, 7,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT AFT BULKHEAD FS621 LBL44, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR ANGLES AND STRAP TO FLOOR SUPPORT AT AFT BULKHEAD FS 621 LBL 44 PER CRJ200 SRM 51-42-06 PG 11 AND 51-42-21 PG 17.
